# SDR ASOA201201711

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 34,204 hours, 30,428 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 27044581
- Part serial: 1153
- Condition: Failed
- Location: Apu Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START.  TWO ATTEMPTS MADE ON GROUND POWER AND ONE ATTEMPT ON BATTERY.  APU RPM WOULD NOT GO ABOVE 18 PERCENT.   OBSERVED SMOKE COMING FROM INTAKE BELOW NR 1 ENGINE,   R & R APU STARTER MOTOR IAW AMM 49-41-07.  OPS CHECKED GOOD, COMPLETED THREE APU STARTS.    RAN APU AND PACKS FOR 30 MINUTES.  NO OVERTEMPS NOTED.
